# SDR FDEA202203310793

- Difficulty date: March 31, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23929
- Aircraft time: 72,974 hours, 28,014 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT WILL NOT ILLUMINATE WITH THE                                  DOOR IN THE ARMED POSITION. PUSH TO TEST OF THE                                   LIGHT OPERATES NORMALLY.
